brochure verso .pdf


Nom original: brochure verso.pdf
Titre: brochure verso

Ce document au format PDF 1.5 a été généré par Adobe Illustrator CS5 / Adobe PDF library 9.90, et a été envoyé sur fichier-pdf.fr le 10/03/2014 à 10:32, depuis l'adresse IP 41.229.x.x. La présente page de téléchargement du fichier a été vue 1383 fois.
Taille du document: 5.4 Mo (1 page).
Confidentialité: fichier public


Aperçu du document


Thursday 3 April, 2014
♦ Opening address by the head of the Department of English Adel Grami.
♦ Welcoming address by the President of the University of Tunis prof.
Hmaied Ben Aziza.
♦ Welcoming address by the Dean of the Faculty of Humanities prof.
Nourdine Kridis.

Chair: Dr. Taher Labessi (University of Tunis, Tunisia).
• 9:15-9:55: Invited speaker prof. Agnès Alexandre-Collier
(Université de Bourgogne, France), Britain and the European Union:
the Illusion of Power.
Coffee break (15 minutes)
• 10:10-10:30: Dr. Lanouar Ben Hafsa (University of Tunis, Tunisia),
American Islamic Charities in an Age of Terrorism: The Holy Land
Foundation as a Case Study.
• 10:30-10:50: Dr. Elisabeth Lamothe (Université du Maine-Le Mans),
“All the World's a (Political) Stage”: American Women, Political
Power and the Dynamics of (Self) Representation.
• 10:50-11:10: Hamed Jendoubi (Université Lyon II), “Power to
Persuade” vs “Unilateral Powers”: Assessing Two Conflicting Views
of the American Presidency and its Interactions with other Actors of
the American Political System.
Discussion (20 minutes)

Chair: Dr. Catherine Wynne (University of Hull, UK).
• 11:30-11:50: Dr. Sahbi Hidri (University of Tunis, Tunisia), Rethinking
the Power of Tests: Can Tests Bring about Educational Change in
the LMD System?
• 11:50-12:10: Hiba Gharsallah (University of Sousse, Tunisia), Power in
Political Discourse.
• 12:10-12:30: Yagouta Beji (University of Sfax, Tunisia), Language and
Power in Critical Discourse Analysis. Case Study: Human Rights Watch
2013 Annual Report on the Palestinian Israeli Issue.
Discussion (20 minutes)
Lunch break

Chair: Prof. David Miller (University of Bath, UK).
• 14:30-15:10: Invited speaker prof. Miles Taylor (University of
London, UK), The Hollow Crown: Power and Counter-Power in
Queen Victoria's India.
• 15:10-15:30: Asma Ben Hassine (Université Paris-Est Créteil, France),
The Powerful and the Powerless: the 1857 Indian Mutiny Reconsidered.
• 15:30-15:50: Dr. Samia Kouki (Université de Tunis El Manar, Tunisia),
Corporate Power and the Making of US Foreign Policy: Shaping Jimmy
Carter’s Policy toward Apartheid South Africa.
• 15:50-16:10: Dr. Hella Turki-Ben Cheikh (University of Tunis,
Tunisia), Islamic Law versus Universal Human Rights: Powerful Balance
or Conflict?
Discussion (20 minutes)
Coffee break (10 minutes)

Chair: Dr. Jane Thomas (University of Hull, UK).
• 16:40-17:00: Rabeb Ben Hnia (University of Sousse, Tunisia), The
Historiographic Metafictional Writing of Power and the Power of Writing
Historiographic Metafiction in Thomas Pynchon’s The Crying of Lot 49.

Oman), “Lend Thy Serious Hearing”: An/Esthetic Materiality and the
Missing Body in Toni Morrison’s Beloved.
• 10:20-10:40: Dr. Hager Ben Driss (University of Tunis, Tunisia),
Writing against Power: Textual/Sexual Acts in André Brink’s Other Lives.
Discussion (20 minutes)
Coffee break (10 minutes)

Chair: Prof. Miles Taylor (University of London, UK).
• 11:10-11:30: Mohamed Abidi (University of Tunis, Tunisia), Media
Discourse of Power over and Counter-Power in the New Tunisian Political
Scene: A Critical Perspective.
• 11:30-11:50: Dr. Lamia Kasri-Ben Ghorbel (University of Tunis,
Tunisia), Language and Power: the Impact of Hegemonic Discourse on
Miami (South Florida, U.S.).
• 11:50-12:10: Mounir Jouini (University of Jendouba, Tunisia),
The Power of Constraints over Rules.
Discussion (20 minutes)
Lunch break

• 17:00-17:20: Moez Salaani (University of Manouba, Tunisia), The
Spectre of (Anti) Marxism in England: A Study of Power and
Counter-Power Politics in Hanif Kureishi’s The Buddha of Suburbia.

Chair: Prof. Agnès Alexandre-Collier (Université de Bourgogne, France).
• 14:30-15:10: Invited speaker prof. David Miller (University of Bath,
UK), Power Networks and the Battle of Ideas: Reinventing Elite Power.

• 17:20-17:40: Dr. Borni Lafi (University of Kairouan, Tunisia), Speech
and Silence as Forms of Power and Counter-Power in Hurston’s Work.
Discussion (20 minutes)

• 15:10-15:30: Belgacem Mehdaoui (Sohar University, Oman), Northern
Ireland; A Model of Settler Rule State/Power?

Friday 4 April, 2014
Chair: Dr. Semia Harbawi (University of Tunis, Tunisia).
• 9:00-9:40: Invited speaker Dr. Catherine Wynne (University of Hull,
UK), Military Power and Resistance: Lady Butler’s Visions of 19th
Century Egypt and Ireland.
• 9:40-10:00: Dr. Leila Aouadi (University of Tunis), Life Narratives as
Acts of Empowerment in Ghada Karmi's In Search of Fatima:
A Palestinian Story.
• 10:00-10:20: Dr. Bachar Aloui (University of Nizwa, Sultanate of

• 15:30-15:50: Dr. Philippe Cauvet (Université de Poitiers, France),
Power and Counter-Power: The case of Northern Ireland since 1998.
• 15:50-16:10: Dr. Aymen Boughanmi (Université Sorbonne
Nouvelle Paris III, France), The Civil Society in a
Revolutionary Context: A Pillar of Democracy or a
Source of Division.
Discussion (20 minutes)
Coffee break (10 minutes)

Chair: Dr. Salah Oueslati (Université de Poitiers).
• 16:40-17:00: Dr. Oussama Ayara (University of Kairouan, Tunisia),
The Other’s Realm within the Self: Salman Rushdie’s Representation


Aperçu du document brochure verso.pdf - page 1/1

Télécharger le fichier (PDF)










Documents similaires


brochure verso
brochure recto
final programme standards and norms conference 3
conference programme
cisem en
syflat study day program 16 01